# SDR DALA13017043211

- Difficulty date: April 10, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- Aircraft time: 67,788 hours, 29,938 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Pin
- Condition: Gouged
- Location: Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RT AILERON HINGE PINS NR 1, 2, 3, 4 & 5  SCORED & GOUGEED.  HINGE PINS INSTALLED ON JIC 5760-1010S-RT.  FOUND RT ORIGINAL AILERON PINS GOUGED L=.020"X W=.015"X D=.003" NO SPECIFIC LIMITS IAW AMM 27-14-41-420-053-A.
